Tampere University of Technology

TUTCRIS Research Portal

A Lyapunov approach to strong stability of semigroups

Research output: Contribution to journalArticleScientificpeer-review

Standard

A Lyapunov approach to strong stability of semigroups. / Paunonen, Lassi; Zwart, Hans.

In: Systems and Control Letters, Vol. 62, No. 8, 2013, p. 673-678.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Paunonen, L & Zwart, H 2013, 'A Lyapunov approach to strong stability of semigroups', Systems and Control Letters, vol. 62, no. 8, pp. 673-678. https://doi.org/10.1016/j.sysconle.2013.05.001

APA

Vancouver

Author

Paunonen, Lassi ; Zwart, Hans. / A Lyapunov approach to strong stability of semigroups. In: Systems and Control Letters. 2013 ; Vol. 62, No. 8. pp. 673-678.

Bibtex - Download

@article{119f6eada3d94bfcb7c722d9a84d3db6,
title = "A Lyapunov approach to strong stability of semigroups",
abstract = "In this paper we present Lyapunov based proofs for the well-known Arendt-Batty-Lyubich-Vu Theorem for strongly continuous and discrete semigroups. We also study the spectral properties of the limit isometric groups used in the proofs.",
author = "Lassi Paunonen and Hans Zwart",
note = "Contribution: organisation=mat,FACT1=1<br/>Portfolio EDEND: 2013-07-29<br/>Publisher name: Elsevier",
year = "2013",
doi = "10.1016/j.sysconle.2013.05.001",
language = "English",
volume = "62",
pages = "673--678",
journal = "Systems and Control Letters",
issn = "0167-6911",
publisher = "Elsevier",
number = "8",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - A Lyapunov approach to strong stability of semigroups

AU - Paunonen, Lassi

AU - Zwart, Hans

N1 - Contribution: organisation=mat,FACT1=1<br/>Portfolio EDEND: 2013-07-29<br/>Publisher name: Elsevier

PY - 2013

Y1 - 2013

N2 - In this paper we present Lyapunov based proofs for the well-known Arendt-Batty-Lyubich-Vu Theorem for strongly continuous and discrete semigroups. We also study the spectral properties of the limit isometric groups used in the proofs.

AB - In this paper we present Lyapunov based proofs for the well-known Arendt-Batty-Lyubich-Vu Theorem for strongly continuous and discrete semigroups. We also study the spectral properties of the limit isometric groups used in the proofs.

U2 - 10.1016/j.sysconle.2013.05.001

DO - 10.1016/j.sysconle.2013.05.001

M3 - Article

VL - 62

SP - 673

EP - 678

JO - Systems and Control Letters

JF - Systems and Control Letters

SN - 0167-6911

IS - 8

ER -